Advertisement

Journal of Mathematical Sciences

, Volume 167, Issue 4, pp 531–536 | Cite as

On Haar expansion of Riemann–Liouville process in a critical case

  • M. A. Lifshits
Article
  • 18 Downloads

We show that Haar-based series representation of the critical Riemann–Liouville process Rα with α =3/2 is rearrangement non-optimal in the sense of convergence rate in C[0, 1]. Bibliography: 10 titles.

Keywords

Russia Convergence Rate Series Representation Critical Case Haar Expansion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Ayahe and W. Linde, "Series representations of fractional Gaussian processes by trigonometric and Haar systems," Eletronic J. Probab., 14, 2691-2719 (2009).Google Scholar
  2. 2.
    A. Ayache and M. S. Taqqu, “Rate optimality of wavelet series approximations of fractional Brownian motion,” J. Fourier Anal. Appl., 9, 451-471 (2003).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    K. Dzhaparidze and H. van Zanten, "Optimality of an explicit series expansion of the fractional Brownian sheet," Statist. Probab. Letters, 71, 295-301 (2005).MATHCrossRefGoogle Scholar
  4. 4.
    H. Gilsing and T. Sottinen, "Power series expansions for fractional Brownian motions," Theory Stoch. Proc., 9(25), 38-49 (2003).MathSciNetGoogle Scholar
  5. 5.
    E. Iglói, "A rate optimal trigonometric series expansion of the fractional Brownian motion," Eletronic J. Probab., 10, 1381-1397 (2005).Google Scholar
  6. 6.
    Th. Kuuhn and W. Linde, "Optimal series representation of fractional Brownian sheets," Bernoulli, 8, 669-696 (2002).MathSciNetGoogle Scholar
  7. 7.
    M. A. Lifshits, Gaussian Random Functions, Kluwer (1995).Google Scholar
  8. 8.
    M. A. Lifshits and T. Simon, "Small deviations for fractional stable processes," Ann. Inst. H. Poinaré, 41, 725-752 (2005).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    A. Malyarenko, "An optimal series expansion of the multiparameter fractional Brownian motion," J. Theor. Probab., 21, 459-475 (2008).MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    H. Shak, "An optimal wavelet series expansion of the Riemann-Liouville process," J. Theor. Probab., 24, 1030-1057 (2009).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.St. Peterburg State UniversitySt. PetersburgRussia

Personalised recommendations